MathSciNet Relay Station
MathSciNet bibliographic data
MR2299448 (2008e:47036) 47A56 (42C40 47B37)
Sun, Qiyu Wiener's lemma for infinite matrices. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3099–3123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement